# SDR HNAA0500078

- Difficulty date: August 28, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 27,089 hours, 29,769 cycles
- Engine: Pwa PW120A
- Engine time: 24,841 hours, 3,735 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639114
- Part serial: F15836
- Condition: Failed
- Location: Zone 400
- Part time: 3,950 hours, 4,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

A 5 INCH POWER LEVER SPLIT IN CRUISE.  REMOVED AND REPLACED HYDRO MECHANICAL UNIT AND FUEL PUMP.
